# SDR SIMA20160313001

- Difficulty date: March 13, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 42,851 hours, 35,791 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Panel
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BLEED NR 2 LEAK WARNING AFTER TAKEOFF.  TRANSFERRED TO NRWC 604-CMH-02715.  ACCOMPLISHED OPERATIONS CHECK OF THERMAL SWITCHES 22, 24, 26 & 28.  THE WARNING COMES UP NORMAL 195 - 200 DEGREES F.  BUT THE EICAS MSG & OVERHEAD INDICATIONS CLEAR AT 149 & 150 DEGREES F FOR ALL THE TESTED THERMAL SWITCHES.  JOB ACCOMPLISHED IAW AMM 36-20-02. REMOVED CONNECTORS P0886, P7190 & P0816 TO ISOLATE CIRCUIT AT A 6 J1020 CONNECTION OF NR 2 DAU.  NO HIGH RESISTANCE TO GND NOTED AT THIS TIME.  THESE TASKS WERE PERFORMED IAW SWPM.  R & R RT BLEED AIR CONTROL PANEL IAW AMM 20-13-10.  OPERATIONS CHECKED GOOD IAW NREC 604-CMH-02717.
